London: High levels of additional protein can cause side effects, which include nausea as well as kidney and liver damage, according to The British Dietetic Association (BDA).It now demands clearer warnings about what is in gym supplements that can come in the form of powders and bars, the BBC reported.The body needs protein for muscle growth and many gym goers use it to try to get bigger quickly.Gym supplements come under food law so although they have to be labelled properly what is in them can vary.They are different to medicines, which legally have to ensure contents are more specific.There have been warnings before, most recently from the Food Standards Agency, which advises people not to take gym supplements containing DMAA.
J&K: Pakistan Army violates ceasefire
Imran Khan, Qadri march into Islamabad`s `red zone`
Varanasi: PM Modi`s mini PMO to be inaugurated
PM Narendra Modi addresses DRDO scientists, stresses on innovation and technology